# SDR SWAA981838

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 378200
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, NR 2 ENGINE ROLLED BACK TO 1.56 EPR, 79 PERCENT N1, 83.5 PERCENT N2 2150 FF AND FROZE THERE.  ENGINE DID NOT RESPOND TO THROTTLE MOVEMENT, ENGINE SHUTDOWN ACCOMPLISHED AND SINGLE-ENGINE LANDING ACCOMPLISHED.  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL ASSY PER BOEING MM.
